Conditions with symptom: 'low energy'
Hi I'm 45 year old female who weighs 15 stone 10 pounds, i have tried lots of diets but either get board or dont have enough energy to exercise i have been cycling 7 miles a day to work and back then walk the dog 30 minutes every night I cant figure out how many calories I should eat to lose weight most sites say 1200 thats to low for the energy I need to cycle, I have been doing this for a year and half and I am really thinking of just giving up help!!!!
i drink on average about 2 energy drinks a day. im beginning to get worried that the energy drinks may be doing harm to me teeth. but on the other hand i brush my teeth twice a day and i floss so i also feel like im taking care of my teeth. should i be worried?
Energy drinks still contain sugar and abrasive acids, that no matter how well you brush, can still damage your teeth. The best thing to do is cut them out of your diet, else you could end up with bad teeth. If you are at all concerned about this then speak to your dentist, who can assess you further.
my penis is leaking sperm i think i have weak parasympathetic nerves.i have this a while and dont know what to do. i am very tierd and have low energy.
me too and my balls hurt
Hi.I drink alot of coffee and energy drings and i get a lot of headaches and can sleep any time of the day.I have a lot of mood swings.Would this have anything to do with what i am drinking.Thank you.
make a food list for what your gonna have that day and have 1 snack in it,exercise about 3 times a week,and then have a lazy day on sunday. and on your weigh in day,if u lose something u shud treat ur self to a bar or something but if u dont u cant have it,and just look in the mirror and imagine urself real skinny,an idea is buy urself and expensive pair of size 12 jeans or something and say to urself ill fit into them. hope i helped, Chelsea XxXx
Yes they can. Energy drinks are great and will give a sudden burst once this sugar rush is over you body then diverts to slumbness making you feel tired meaning your body doesn't have any engery at all. This then becomes a vicious circle so you grab an energy drink to give the boost.. Myself drinks around anything from 50-60 cans of energy drinks a week and have done for many years.. Doing this I have headaches.. Not much intake of food.. Can feel my heart race at times and now suffering with stomach pains.. Been to my docs they say if I think its to much then slow down drinking but as I said its a circle.. I'd love to stop drinking them but can't..
OK well, i am very soon getting my tonsils out, and i have just developed this very chesty cough and head aches and i am very light headed but i feel full of energy. is this just because of the tonsillitis? because i do not want anything to get in the way of the surgery. please help.
You have had problems with your tonsils prior, that is why you are having the op.. are these the same symptoms you have had prior???......Secondly,Pends on how far the surgery is away, if you recover or not from this current issue.. I would be seeking a medical opinion, and maybe some early intervention to clear it.. If you are ill like this, it a higher risk than normal, I doubt if any operation is done. All operations have a risk, regardless how big or small they are.. Medically people are very mindful of this..
i have noticed a huge increase in my discharge these last few months. i have now developed pains in my right side. i have noticed a drop in my weight and i've lost all my energy.
by having constant bleeding would this make it difficult for me to fight off common colds? Is being tired all the time and having no energy another side effect to being on a period all the time??
I'm in my forties and had several heart attacks, 5 stents and suffer from sleep apnea. I have a c pack machine on a night which I have used and I'm just always tired and have no energy, I'm also type 2 diabetic, could you give me any ideas to see what the doctors can test to see why this is happening as it is really getting me down?
if you are overweight that is probably the main problem, if not then you may be carrying fat around your heart and other organs, which although isn't visible to the naked eye will show up in an MRI scan. the best thing to do is to start exercising and trying to cut out fatty and sugary foods from your diet. hope this is of help. student physiotherapist
My guess is your overweight or obese. Losing weight would improve all those problems.
well i had 2 stents.. and i was only 11 stone 2 before my heart attack.. stopped smoking, and i was ill for 2 month with the meds!! 2 month later im 13 stone.. ive had ups and downs for over 10 month.. from musule cramps (statins) being ill on bloodthiners.. stopped after 2 month. beater blokers stoped after 1 month. rapril stopped after 3 month they was all making me ill.. i only take asprin.. but now i have acid reflux thats messed my voice up which never was like that before my heart attack and have fatige talking and breathless.. but in the jym every 2 days walking miles everyday and never out of breath. MADNESS I KNOW.everyones diffrent mate thats what they keep telling me.. ive never been right since my 2 stents way back in may last year.. could not even walk out the hospital!! the only thanks i can give are to the pars.. jym and the aftercare of the jym.. but once you have your stents your on your own! sort your own tablets out sort your self out.. my next opintment is september..i see the cardoligist?? ones in 18MONTH WHEN SEPTEMBER COMES?? BAD DONT YOU THINK. i have a funny feeling its testing the drugs on us is there main thing..and not aftercare.. BUT PRICE PHILLIP 90 YEARS OLD HEART ATTACK STENTS WALKING LIKE A 21 YEAR OLD!!!! MAKES YOU THINK.. MONEY TAKES MATE..we just have to grin and bare it..
I was diagnosed with bacterial tonsillitis 2 weeks ago, after 3 lots of penilcilan my throat feels much better however I do not! I have totally no energy no appetite and I feel sick all the time, is this the after effect of the meds or something else? I am a police officer and need to go back to work but after a 1/2 hour of doing something I need to lay down! Thank you
I get really bad palpitations the week before my period and feel genuinely unwell as soon as it starts I feel better but sometimes it stops me from doing things like nights out or shopping or anything needing energy so quite frustrating with 2 children. Why does this happen is it safe?
Can't find the condition you were searching for? Suggest a condition for us to add to the site
The information provided on this website (including any NHS Choices medical information) is for use as information or for educational purposes only and is not a substitute for professional medical care by a qualified doctor or other qualified healthcare professional. We do not warrant that any information included within this site will meet your health or medical requirements. This Embarrassing Bodies site does not provide any medical or diagnostic services so you should always check with a health professional if you have any concerns about your health.